# SDR DXTA2024061012006

- Difficulty date: June 9, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N389QS
- Make and model: Cessna 680A
- Aircraft serial: 6800149
- Aircraft time: 14,715 hours, 9,754 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Main
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OPENING DOOR FIRST THING IN THE MORNING. AFTER UNLOCKING HANDLE IT WAS EXTREMELY DIFFICULT TO OPEN THE HANDLE. THEN TO OPEN THE DOOR IT REQUIRED AN EXTREME AMOUNT FORCE TO PULL THE ACTUAL DOOR OPEN. THE DOOR OPENED ABOUT A FOOT AND STUCK. I CLOSED THE DOOR, AGAIN HAVING TO PUSH HARD TO SEE IF I COULD GET IT TO CYCLE CLOSED AND OPEN. NOW THE DOOR IS STUCK CLOSE, AND THE DOOR HANDLE IS STUCK IN THE OPEN POSITION AND I CANNOT MOVE IT CLOSED NOR MOVE THE DOOR AT ALL. AFTER FURTHER EXAMINATION, IT APPEARS AS IF THE DOOR MAY BE SLIGHTLY COCKED IN THE OPENING COUNTERCLOCKWISE. THE FWD EDGE OF THE DOOR SKIN OVERLAPS THE FUSELAGE SKIN VERY SLIGHTLY, AND THE AFT SKIN HAS MORE OF A GAP. //SIGNOFF// REMOVED MAIN ENTRANCE DOOR TOP STEPHAN SPADE DOOR TO GAIN ACCESS TO TROUBLESHOOT DOOR GAP. GAINED ACCESS TO AFT HINGE ECCENTRICS AND ATTEMPTED TO ADJUST DOOR FWD CLEARANCE. UNABLE TO ADJUST THE CLEARANCE FROM THE AFT HINGE ECCENTRICS. GAINED ACCESS TO FWD HINGE ECCENTRICS AND ADJUSTED THE DOOR CLEARANCE 0.050 INCH. REINSTALLED ECCENTRICS RETAINERS IAW CE-680 AMM 25-10-00. GAINED ACCESS TO CABIN DOOR AND FOUND LH AND RH TOP 2 LATCH ROLLERS CATCHING LATCH EARLY. LOOSEN LATCH ROLLER ECCENTRICES AND ADJUSTED UNTIL LATCH ROLLERS DO NOT TOUCH LATCHES. ROLLERS WERE ROTATED 180 DREMOVED MAIN ENTRANCE DOOR TOP STEPHAN SPADE DOOR TO GAIN ACCESS TO TROUBLESHOOT DOOR GAP. GAINED ACCESS TO AFT HINGE ECCENTRICS AND ATTEMPTED TO ADJUST DOOR FWD CLEARANCE. UNABLE TO ADJUST THE CLEARANCE FROM THE AFT HINGE ECCENTRICS. GAINED ACCESS TO FWD HINGE ECCENTRICS AND ADJUSTED THE DOOR CLEARANCE 0.050 INCH. REINSTALLED ECCENTRICS RETAINERS IAW CE-680 AMM 25-10-00 DEGREES. PERFOMED MULTIPLE OPS CHECK NO DEFECTS NOTED DOOR OPERATES SMOOTHLY. WORK DONE IN REF. TO CE-680 AMM 52-10-00. LUBRICATED ALL DOOR ROLLERS AS WELL AS ALL DOOR LATCHING MECHANISM'S. OPERATED DOOR MECHANISM BY OPENING AND CLOSING THE MAIN DOOR SEVERAL TIMES. THIS HAS THE MAIN DOOR OPENING SMOOTHLY OPERATIONAL CHECKED GOOD NO FURTHER DEFECTS NOTED. ALL WORK DONE IN REF. TO CE-680 AMM 52-10-00.
